MT1 = hell
- 11-11-2003, 03:57 AM
- 11-11-2003, 05:03 AM
My first question is; have you ever used 4derm before? If not, that is probably what is causing the rash. If you have used it in the past, is it from the same mfg?
When applying dermals, this should be considered the first source of a rash.
- 11-11-2003, 12:26 PM
11-11-2003, 12:40 PM
Allergic reactions are often not localized, if thats what it is.
For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
11-11-2003, 12:44 PM
A friend of mine took T-1 and got an allergic reaction and had a rash all over especially on his back where he never applyed it.
01-06-2004, 01:29 PM
i also did a 2 week cycle of m1t only and developed a little rash. it began as a little white bump on my abdomen area and then spread a little to other areas of my chest, a little on my arms and a little on my upper legs. after the two week cycle it it disappeared completely.
01-06-2004, 01:41 PM
I've noticed the itch also. Usually on my legs or back. Not taking transdermals either.
01-06-2004, 01:55 PM
01-06-2004, 02:12 PM
01-06-2004, 02:27 PM
i did try dyphenhydramine (benadryl) and it did not help for me. the rash was not unbearable, it was just annoying. i would wake up a little itchy, similar to the degree of itchyness after getting a sunburn. it is an interesting side effect and this is the first thread where i have seen others report it.
01-06-2004, 07:15 PM
could always try quercetin. Works for DNP, probably works for anything (joke). Since it blocks the formation of histamine, it can be used as a preventative measure, and wont knock you out like benadryl.
01-06-2004, 07:32 PM
01-06-2004, 07:48 PM
what quantity would you recommend of quercetin? i looked into it a bit and it seems that the jury is out on appropriate doses and actually... its effectiveness (e.g. http://www.berkeleywellness.com/html/ds/dsQuercetin.php ). has anyone used this and at what dosage?
01-06-2004, 08:00 PM
so would u recommend 4 squirts of windex twice daily on affected areas bellicose? transdermal application seems best option to me although injecting it sounds fun.
01-06-2004, 11:50 PM
that's classic inflamitation due to allergies. You're either allergic to something in the cycle or something you ate. I just had the same thing but it only lasted 3 days or so. I went to the walk in doctor and got a corticosteroid injection(methylprednisolone) and then started a pill pack of the same substance. Knocked it out pretty good. Any other symptoms could be alleviated with benadryl.
01-07-2004, 01:28 AM
01-07-2004, 02:53 AM
01-07-2004, 08:47 AM
My scalp has been very itchy for the last week, especially around the neck line - so itchy that I'm considering getting a buzz cut to take a closer look... I started using Selsun Blue and it helped some. I'm not losing hair though, so I guess it may be an alergic reaction of some sort.
Last M1T dose was 3 days ago (1/4/2003) and I'm still using dermal 4AD in T-GEL (previous 8oz "version")
Similar Forum Threads
- By NPursuit in forum General ChatReplies: 37Last Post: 12-18-2003, 09:27 PM
- By Bone in forum General ChatReplies: 5Last Post: 04-02-2003, 11:16 PM
- By dez/null in forum General ChatReplies: 29Last Post: 03-19-2003, 02:23 PM
- By strictlyswole in forum Weight LossReplies: 17Last Post: 03-17-2003, 08:31 PM
- By YellowJacket in forum Training ForumReplies: 13Last Post: 02-05-2003, 10:34 AM